# SDR CALA2019063001093

- Difficulty date: June 27, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 33,902 hours, 11,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A128567
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED STA.867 BETWEEN S-27L AND S-27R MATERIAL VERIFIED FOR -1 REPAIR J AS .080 7075-0 CLAD PO 8852031 PER AVO ESC190613-0436-1 STEP 4. ED PART PER AVO ESC190613-0436-1. STEPS 4 AND 6. FABRICATED -1 REPAIR J. PERFORMED FLOURESCENT PEN. INSP. ON FORM VERIFIED PO#8852031 AND METAL .80-7175-0 C/W FPI IAW SOPM 20-20- 2 ON FORMED AREA. NO DEFECTS NOTED. CW ITEM #6 FPI PER AVO ESC190613-0436-1. COMPLETED STEPS 1, TRIM OUT FRAME WEB,ALSO COMPLETED STEP 3. PER AVO ESC190613-0436-1A STEP A.1B. HFEC INSPECT FRAME WEB TRIM OUT. OF REMOVED FASTENER AND INSULATION STUD HOLES. PER AVO ESC190613-0436-1A STEP A.2 PERFORM HFEC HOLE PROBE INSP. PER CURRENT AVO ESC190613-0436-1A STEP B.1 FABRICATED -1 REPAIR ANGLE FROM CLAD .071 7075-0 PO 5417049317. IR ANGLE AFTER FORMING. PER AVO ESC190613-0436-1A STEP B.1 PERFORM PEN. INSP. OF -1 REPA STEP A.1.B. PERFORMED .040 INSURANCE CUT OF FRAME PER AVO ESC190613-0436-1B PER AVO ESC1903613-0436-1C STEP B.1 FORMED REPAIR ANGLE -1 FROM CLAD .071 7075-0 PO 5417049317. VERRIFED FRAME WEB TRIMOUT PER A.1A, HFEC ACCOMPLISHED PER A.2. NO DAMAGE NOTED,FORMED REPAIR ANGLE-1 FROM CLAD .071 7075-0 PO 5 417049317 STEP B.1., MATERIAL VERIFICATION ACP., FPI ACCOMPLISHE D PER STEP B.2.1 INS CUT PER A.1.B., PER AVO ESC190613-0436-1B. REPAIR ANGLE -1 HEAT TREATED TO -T62 CONDITION AFTER FORMING REFERENCE HEAT TREAT FORM 43-0150 NEED TO PERFORM FPI OF -1 ANGL E PER AVO ESC190613-0436-1C STEP B.1 NOTE. C/W FPI IAW SOPM 20-20-02 PER AVO ESC190615-0436-1C S
